On sets of points where the derivative is finite or infinite correspondingly
Doklady Akademii Nauk, Tome 114 (1957) no. 6, pp. 1174-1176
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_114_6_a9,
author = {V. M. Tsodyks},
title = {On sets of points where the derivative is finite or infinite correspondingly},
journal = {Doklady Akademii Nauk},
pages = {1174--1176},
year = {1957},
volume = {114},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_114_6_a9/}
}
V. M. Tsodyks. On sets of points where the derivative is finite or infinite correspondingly. Doklady Akademii Nauk, Tome 114 (1957) no. 6, pp. 1174-1176. http://geodesic.mathdoc.fr/item/DAN_1957_114_6_a9/